# SDR FDEA201002190476

- Difficulty date: February 19, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1020-1040 RT SIDE CREASE BEAM WEB HAS CORROSION.  REMOVED AND REPLACED RT SIDE CREASE BEAM WEB STA 1020-1040, FOUND OUT OF LIMITS IAW SRM 53-40-13 FIG 101 DETAIL III AND SRM 51-40-02. WEB FABRICATED ON MAE TRAVELER   T10/821027. CLASSIFIED CATEGORY "A" MAJOR REPAIR
